EconPapers    
Economics at your fingertips  
 

Affine stochastic mortality

David F. Schrager

Insurance: Mathematics and Economics, 2006, vol. 38, issue 1, 81-97

Date: 2006
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (57) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-6687(05)00094-6
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:insuma:v:38:y:2006:i:1:p:81-97

Access Statistics for this article

Insurance: Mathematics and Economics is currently edited by R. Kaas, Hansjoerg Albrecher, M. J. Goovaerts and E. S. W. Shiu

More articles in Insurance: Mathematics and Economics from Elsevier
Bibliographic data for series maintained by Haili He ().

 
Page updated 2020-05-02
Handle: RePEc:eee:insuma:v:38:y:2006:i:1:p:81-97